# SDR IXXA9690

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 56408081
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION OF THE HORIZONTAL STABILIZER CENTER SECTION, THE FORWARD UPPER PANEL WAS FOUND TO BE CRACKED.  THE INSPECTION WAS WITHIN THE SCOPE OF DOUGLAS SERVICE BULLETIN 55-15, USING THE NDT METHODS CALLED OUT.  THE PANEL WAS REPLACED.  (M)
